# SDR DALA13016243211

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AFT PASSENGER ENTRANCE MID SEAL SHAPE FITTING CORRODED.  R & R SEAL SHAPE PN D53480048202 BATCH 2433458 IAW SRM 51-42-11 & 51-44-11 & DWG NR 18 D53480020.  REMOVED CORROSION IAW SRM 51-74-00 L=1.5" W=.500" D=.040 NO ESTABLISHED LIMITS IAW SRM 53-41-14.
